# SDR USAA2014042800010

- Difficulty date: April 26, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 41,567 hours, 23,705 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: A6349
- Condition: Peeling
- Location: Cabin
- Part time: 40,642 hours, 16,187 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT OVERWING SLIDE TE PEELING.  REPLACED LT OVERWING SLIDE IAW AMM 25-62-42-400-001-A.
